# SDR DALA2017100607346

- Difficulty date: October 5, 2017
- Submitted: October 6, 2017
- Operation: Air carrier
- Aircraft: N957DL
- Make and model: Doug MD-88
- Aircraft serial: 49976
- Aircraft time: 71,563 hours, 53,376 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Latch
- Condition: Worn
- Location: Tailcon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAILCONE LATCHES WORN AT 10 AND 2 O'CLOCK POSITIONS.  REPLACED THE BARREL NUTS AND RETAINERS.
